# SDR USAA2009101292752

- Difficulty date: September 22, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT BS 344 BETWEEN LBL 24.7 TO RBL 10.  REPAIRED FLOORBEAM AT BS 344 BETWEEN LBL 24.7 TO RBL 10 IAW B737 SRM 53-10-51 REPAIR 5.
